Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2011 (Vol. 3, Issue: 09)
Article Information:

Results on Integral Operator of Analytic Function Defined by Fractional Derivatives

Deepak Singh and Rajendra Kumar Sharma
Corresponding Author:  Deepak Singh 

Key words:  Analytic functions, fractional derivative, integral operator and the class H (A, B, p, δ), univalent functions, , ,
Vol. 3 , (09): 871-873
Submitted Accepted Published
2011 June, 06 2011 August, 16 2011 September, 20

In the present study we introduce a new class namely H (A, B, p, δ) of analytic functions defined by fractional derivatives. In our first result we find a class preserving integral operator and in the next result a converse problem of this integral operator is discussed.
Abstract PDF HTML
  Cite this Reference:
Deepak Singh and Rajendra Kumar Sharma, 2011. Results on Integral Operator of Analytic Function Defined by Fractional Derivatives.  Research Journal of Applied Sciences, Engineering and Technology, 3(09): 871-873.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved